# SDR DHL2000717112

- Difficulty date: January 21, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1050
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, PREVIOUS REPAIR FLOORBEAM FLANGE BS 1050 LBL 75 TO RBL 24.  CUT OUT LOWER FLANGE, FROM LBL 34 TO RIGHT O/B END.  INSTALLED REPAIR PER AVITAS EO AVHM-097RO-1.  FLANGE 100 , SPLICES 14.5 N/R3751
